# SDR AALA20160902007

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 11,605 hours, 4,612 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN SELECTING FLAPS 25 DEGREES THE FLAPS STOPPED AT 22 DEGREES AND WOULD NOT EXTEND ANY FURTHER.  EMERGENCY DECLARED.  AIRCRAFT WAS GROUNDED. ACCOMPLISHED FSEU BITE IAW AMM TASK 27-51-00-810-801 WITH NO EXISTING FAULTS FOUND. FAULT HISTORY SHOWS INTERMITTENT FAULT MESSAGE 27-53279 LEFT TRAILING EDGE FLAP SENSOR. REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER IAW AMM 27-58-01. FLAP OPERATION AND INDICATIONS NORMAL.
